MathSciNet Relay Station
MathSciNet bibliographic data
MR2879469 93B03 (93B05 93C55)
Ji, Zhijian; Lin, Hai; Lee, Tong Heng A new perspective on criteria and algorithms for reachability of discrete-time switched linear systems. Automatica J. IFAC 45 (2009), no. 6, 1584–1587.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement